# SDR SWAA2024092034346

- Difficulty date: September 5, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD LOWER RAIL ; STA 500I BETWEEN STR 25L AND STR 25R HAS AREAS OF CORROSION. INFO: LOWER RAIL ANGLE MPN IS 143A9485-37 FOR MEASUREMENT DATA<[01] BLENDED AREAS OF CORROSION ON FWD CARGO AFT BULKHEAD LOWER RAIL; STA 500I BETWEEN STR 25L AND STR 25R; BLENDS ARE OUT OF LIMITS ALL IAW SRM 53-30-08-1A-1.;[02] FWD CARGO AFT BULKHEAD REMOVED LOWER RAIL ; STA 500I BETWEEN STR 25L AND STR 25R PER SRM 51-40-02;[03] LOCATED AND DRILLED NEW LOWER RAIL IAW SRM 51-40-02 AND 51-10-02. OK TO INSTALL.;[04] C/W CORRECTIVE ACTION#3. OK TO INSTALL;[05] REMOVED AND REPLACED LOWER RAIL IAW SRM 51-40-02;[06] C/W CORRECTIVE ACTION #5.
